# SDR HALA0600563

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 12,732 hours, 2,478 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Seal
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT ENG INBOARD FAIRING TO PYLON STRUT SEAL MISSING.  INSTALLED STRUT SEAL.
